People are Taking Diarrhea Medicine to Get High

Over the years, people have used all kinds of substances to get intoxicated. The newest substance may be one of the most disturbing so far.

People are taking Imodium A-D to get high. That’s right, an anti-diarrhea over-the-counter medication is being used by people to get high.

Reports are that kids are experimenting as well as heroin addicts trying to get through withdrawals—take Imodium A-D to get high. In some cases, the individuals abusing the drug are taking 200x the recommended amount.

Apparently, when taken at very high doses, the drug goes from simply slowing down the intestinal tract to causing an opiate-like high. This, coupled with the drugs incredibly cheap cost of $10 for 400 tablets has heroin addicts who are in a pinch, using the drug.

The scary thing is when someone overdoses on Imodium, they may experience some serious life-threatening symptoms including heart problems and breathing problems which may result in death.

Whether it is used to chase a high or to get free of heroin addiction withdrawals, this medication is dangerous taken at such high levels and in some cases has even caused death, despite medical care. We urge anyone considering using it for a recreational high or to get through heroin withdrawals to steer clear of this dangerous misuse of a drug.

The FDA has begun taking steps to limit the distribution of Imodium A-D but for now, we are raising awareness to prevent unnecessary deaths. If you or someone you know is struggling with addiction or has begun experimenting with drugs, please call us today. Our trained professionals are available 24/7 to help.

AUTHOR

Aaron

Aaron has been writing drug education articles and documenting the success of the Narconon program for over two years.

NARCONON NEW LIFE RETREAT

DRUG EDUCATION AND REHABILITATION